# SDR 03FDEA01582

- Difficulty date: September 18, 2003
- Submitted: October 16, 2003
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727-200
- Aircraft serial: 20935
- Aircraft time: 53,392 hours, 33,209 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV SERVICE PAN AREA CORRODED, INCLUDING LOWER ATTACH ANGLE, STRINGER 22L AND 23L AT TERMINAL FITTING AND FS 1166 FRAME FWD AND AFT FACE BETWEEN STR. 20L   AND 24L.    REMOVED AND REPLACED FRAME AND ATTACH ANGLE IAW B727 SRM 51-30-2 AND 51-40-2.  REFERENCE SNRM N01408 W/O 00023584.
